# SDR IPXA10658539

- Difficulty date: February 12, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 32,758 hours, 9,489 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T355114
- Condition: Misrepaired
- Location: Bs 1197 S29-31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSP TYPE:6C, SURVEY SEQUENCE NR 329-F1-05 STA 1197+48 BETWEEN STR 29R & 31R, THE EXISTING REPAIR DOES NOT CORRELATED TO A SRM DUE THE EXISTING FILLER NOT FULLY FILL THE EXISTING SKIN CUTOUT.  FX SKIN REPAIRED IAW SRM 53-00-01-2R1, FIG 201, REV 46 JUST BETWEEN BS1197+44-1197+88 S29R-S31R, ORIG MAT'L 2024T3-0160" MACHINED SKIN, FINAL CUTOUT SIZE 18.25"X11.25", REPAIR AREA 28"X20", CLASSIFIED AS A MAJOR REPAIR WITH 2024T3-0080" AS REPAIR DOUBLER AND 2024T3-0071" AS REPAIR FILLER, THIS IS CATEGORY B REPAIR.
